# SDR HEEA076618

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N217UC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7152
- Aircraft time: 4,110 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110010600
- Part serial: 82600314
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS WENT BLANK. PENDING VENDOR REPAIR.
